A general result on absolute continuity of non-uniform self-similar measures on the real line

Research output: Journal contributionsJournal articlesResearchpeer-review


We present a general result on absolute continuity of biased non-uniform self-similar measure on the real line, given by n different contraction and translation rates. The result holds generically in the sense of Lebesgue measure on a certain part of the parameter domain.
Original languageEnglish
Issue number4
Pages (from-to)299-304
Number of pages6
Publication statusPublished - 01.12.2008
Externally publishedYes

    Research areas

  • Mathematics
  • Absolute continuity, Self-similar measures, Transverselity